MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE

BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 516704
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the kit tablet rebooted while in the middle of resolving medications.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "tablet shutdown tablet ¿ cart 2, case ¿ 117.The customer was in the middle of resolving medications and the tablet rebooted.The message " intelliport system down.Please contact a network administrator" showed up.Customer logged back into the tablet and patient setup screen showed up the case.Customer reconnected and then selected close down ports option".
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.During investigation, it was found that the movement of the tablets can contribute to the tablet user interface issues such as slow response, tablet ui application crashes, and tablet hardware issues.To mitigate the issues, it was advised to the customer to reboot the tablet after changing tablet positioning (e.G.Changing rooms).
 
Event or Problem Description
It was reported that the kit tablet rebooted while in the middle of resolving medications.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "tablet shutdown tablet ¿ cart 2, case ¿ 117 the customer was in the middle of resolving medications and the tablet rebooted.The message " intelliport system down.Please contact a network administrator" showed up.Customer logged back into the tablet and patient setup screen showed up the case.Customer reconnected and then selected close down ports option.".

Brand Name
KIT TABLET
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11402982
Report Number2243072-2021-00682
Device Sequence Number11895300
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1